Illinois Journal of Mathematics

On the projective plane of an $H$-space

William Browder and Emery Thomas

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 7, Issue 3 (1963), 492-502.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255644955

Mathematical Reviews number (MathSciNet)
MR0151974

Zentralblatt MATH identifier
0136.43905

Subjects
Primary: 55.40

Citation

Browder, William; Thomas, Emery. On the projective plane of an $H$-space. Illinois J. Math. 7 (1963), no. 3, 492--502. https://projecteuclid.org/euclid.ijm/1255644955.


Export citation